# SDR AALA20060815

- Difficulty date: August 15, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T1400
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LEFT AND RIGHT HAND PYLON OUTBOARD SKIN AT STATION 250 HAS GROOVE WORN FROM THRUST REVERSER SEAL RETAINER.  BLENDED GROOVE PER MRB 767 2859 AND PERFORMED HIGH FREQUENCY EDDY CURRENT INSPECTION FOR CRACKS.  NO CRACKS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.
